EconPapers    
Economics at your fingertips  
 

Semi‐G‐Preinvexity and Optimality in Mathematical Programming

Zai Yun Peng, Yong Zhao, Kai Zhi Yu and Zhi Lin

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We mainly discuss the properties and applications of semi‐G‐preinvexity, which was introduced in Peng and Chang 2013. Examples are given to show the existence of semi‐G‐preinvex functions. Three important properties and characterizations of semi‐G‐preinvex functions are established. Furthermore, under semi‐G‐preinvexity, some optimality results are obtained in nonlinear programming problems with inequality constraint. Our results improve and generalize some known results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/396142

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:396142

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:396142